# SDR SWAA2021040212355

- Difficulty date: February 5, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #012; CABIN FLOOR PANEL 242BF HAS SEVERAL DENTS; UPPER SURFACE. / REPAIRED CABIN FLOOR PANEL 242BF PUNCTURE 2' AFT OF FWD EDGE AND 2 1/2' O/B FROM I/B EDGE IAW B737 SRM 53-00-50-2R-1 REV 69 AND B737 SRM 53-00-50-2R-0 REV 69; AND MULTIPLE DENTS ON UPPER SURFACE
